Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taken 4 doses of rabies injection. Delayed last dose. Solution? Safe?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 339 Questions
Question
I had 4 doses of rabipur and i delayed last dose for two months .what are possinle consequence i may face.and what is solution.

Posted Fri, 2 Aug 2013 in General Health
 
 
Answered by Dr. Maruti Karale 1 hour later
Hello Mr.XXXXX!
Thanks for query.
Usually three doses are sufficient for protection from rabies.It will provide adequate antibody titer for a period of one year.You are out of risk from rabies as you have already received 4 doses.5th dose is for the maintenance of antibody titer for long duration.Delaying 5th dose do not harm in any ways.
Hope I answered your query.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Taken 4 doses of rabies injection. Delayed last dose. Solution? Safe? 1 hour later
thank u sir,are there any side effects such as joint pains for using rabipur. Bite is on my tibial bone.i am experiencing sme sort of minor inflammation around that area.is that thing anyway relatd to rabies. I am also having muscle sprain in foot.
 
 
Answered by Dr. Maruti Karale 1 hour later
Hello Mr.XXXXX!
Thanks for reply.
Rabipur can cause joint pain but it will subside in few days.It requires symptomatic treatment only.
If you have any queries please let me know.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor